# SDR HYIA20141017033

- Difficulty date: October 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE INTERNAL SKIN BETWEEN STRINGER 14L - 15L FRAME 40 - 42.  UPON INITIAL WORK OF INTERNAL SKIN SCRATCHES OCCURRED BETWEEN STRINGER 14L - 15L FRAME 40 - 42.  AFTER BLENDING WAS DONE NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINED THAT THE PART WAS FREE OF DEFECTS IAW EO ATR-53-46-2014.
